MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported the problem of audio failure error.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Event or Problem Description

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14961400
Report Number1218950-2022-00574
Device Sequence Number5395387
Product Code DSK
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown